Étude numérique des solutions périodiques d'une équation du second ordre
ESAIM: Mathematical Modelling and Numerical Analysis - Modélisation Mathématique et Analyse Numérique, Tome 26 (1992) no. 4, p. 493-506
@article{M2AN_1992__26_4_493_0,
     author = {Romano, M.},
     title = {\'Etude num\'erique des solutions p\'eriodiques d'une \'equation du second ordre},
     journal = {ESAIM: Mathematical Modelling and Numerical Analysis - Mod\'elisation Math\'ematique et Analyse Num\'erique},
     publisher = {Dunod},
     volume = {26},
     number = {4},
     year = {1992},
     pages = {493-506},
     zbl = {0761.65053},
     mrnumber = {1163978},
     language = {fr},
     url = {http://www.numdam.org/item/M2AN_1992__26_4_493_0}
}
Romano, M. Étude numérique des solutions périodiques d'une équation du second ordre. ESAIM: Mathematical Modelling and Numerical Analysis - Modélisation Mathématique et Analyse Numérique, Tome 26 (1992) no. 4, pp. 493-506. http://www.numdam.org/item/M2AN_1992__26_4_493_0/

[1] F. Clarke et I. Ekeland, Nonlinear oscillation and boundary-value problems for Hamiltonian Systems, Arch. Rational Mech. Anal., An 78, 1982, p. 315-333. | MR 653545 | Zbl 0514.34032

[2] I. Ekeland, Convexity Methods in Hamiltonian Mechanics, Springer-Verlag. | MR 1051888 | Zbl 0707.70003

[3] I. Ekeland et H. Hofer, Subharmonics for convex Nonautonomous Hamiltonian Systems, Comm. Pure Appl. Math. 40 (1987) 419-467. | MR 865356 | Zbl 0601.58035

[4] J. Mawhin et M. Whilem, Critical point and Hamiltonian mechanics, Springer-Verlag.